Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest Effects Of Labetalol 100mg

Hi I am a mom ,42 and I KNOW I have adhd. I feel I have been miss disgnosed with anxiety n depression. I believe the root of the anxieyy n depression is from adhd.i am on labatelol 100 mg daily for bp, and im terrifief to start vyvance 30, thinking im gonna have a heart attact from the stimulant. Advice please. Thanks
Thu, 1 Apr 2021
Report Abuse
Internal Medicine Specialist 's  Response
Hello,

No, Labetalol does not lead to such symptoms. You can safely start Vyvanse, under guidance of doctor.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Diwashish Biswas, Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Lisdexamfetamine


Loading Online Doctors....
Suggest Effects Of Labetalol 100mg

Hello, No, Labetalol does not lead to such symptoms. You can safely start Vyvanse, under guidance of doctor. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Diwashish Biswas, Internal Medicine Specialist